Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Effect of damping on stability properties of equilibria of nonautonomous systems.
Szerző:Hatvani, L.
Forrás:J. Appl. Math. Mech. 65, No.4, 707-713 (2001); translation from Prikl. Mat. Mekh. 65, No.4, 725-732 (2001).
Nyelv:Russian, English
Absztrakt:The author presents a survey of his results obtained in the field of stability of the motion of damped oscillators. The scalar equations $$\ddot x+h(t)\dot x+x = 0\quad\text{and}\quad \ddot x+h(t,x,\dot x)\dot x+f(x) = 0$$ are considered in the cases of ``large" damping, ``small" damping and ``general" damping.} \RV{L.N.Chernetskaja (Ky\"{\i}v) 
Letöltés:  | Zentralblatt